# SDR ASAA2013120596762

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 69165003
- Condition: Cracked
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT BAFFLE BETWEEN BS 727A - 727B UNDER TRANSITION PANEL IS CRACKED.  LOCATED, FABRICATED AND DRILLED NEW BAFFLE IAW SRM 51-40-05-0G-0, TREATED AND PRIMED IAW MM 51-21-21 307-014 AND TOPCOATED IAW SOPM 20-41-02.
